# SDR GAIA00405

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, A SHEAR TIE AT BS 321, RBL 30 HAS A SMALL CRACK.  REMOVED AND REPLACED SHEAR TIE PER B727 SRM 53-10-4.  (M)
